Skip to content

Algorithms for Computing Minimal Unsatisfiable Subsets of Constraints

Liffiton, M. H., & Sakallah, K. A. (2008). Algorithms for Computing Minimal Unsatisfiable Subsets of Constraints. Journal of Automated Reasoning, 40(1), 1-33.

Type
Journal article
Intellectual base
Primary research
Year
2008
Volume
40
Issue
1
Pages
1-33
DOI
10.1007/s10817-007-9084-z
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/s10817-007-9084-z

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:1e3a84da362d · see in the full table